RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 3, Pages 425–428 (Mi de10351)  

Short Communications

Uniform Approximation of Solutions of the Initial Value Problem for Functional-Differential Equations by Dirichlet Series

A. N. Murovtsev

Moscow State Textile Academy

Full text: PDF file (507 kB)

English version:
Differential Equations, 2001, 37:3, 454–457

Bibliographic databases:

UDC: 517.929
Received: 02.02.1999

Citation: A. N. Murovtsev, “Uniform Approximation of Solutions of the Initial Value Problem for Functional-Differential Equations by Dirichlet Series”, Differ. Uravn., 37:3 (2001), 425–428; Differ. Equ., 37:3 (2001), 454–457

Citation in format AMSBIB
\Bibitem{Mur01}
\by A.~N.~Murovtsev
\paper Uniform Approximation of Solutions of the Initial Value Problem for Functional-Differential Equations by Dirichlet Series
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 3
\pages 425--428
\mathnet{http://mi.mathnet.ru/de10351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846540}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 3
\pages 454--457
\crossref{https://doi.org/10.1023/A:1019263020015}


Linking options:
  • http://mi.mathnet.ru/eng/de10351
  • http://mi.mathnet.ru/eng/de/v37/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019